# SDR SIMA200634005

- Difficulty date: December 1, 2006
- Submitted: December 6, 2006
- Operation: Air carrier
- Aircraft: N841AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145667
- Aircraft time: 9,707 hours, 8,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14525480603
- Condition: Corroded
- Location: Fuselage
- Part time: 9,707 hours, 8,824 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CENTER FRAME SILL FOUND CORRODED.  CLEANED, TREATED, REMOVED AND REPLACED SILL IAW EMB SRM 51-21-01, 51-2103, 51-40-04 AND 51-40-06.  AIRCRAFT RETURN TO SERVICE.
